JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POSITIVE SOLUTIONS OF SINGULAR DIRICHLET PROBLEMS VIA VARIATIONAL METHODS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POSITIVE SOLUTIONS OF SINGULAR DIRICHLET PROBLEMS VIA VARIATIONAL METHODS
Sun, Juntao; Chu, Jifeng;
  PDF(new window)
 Abstract
In this paper, we establish the existence results for second order singular Dirichlet problems via variational methods. Some recent results are extended and improved. Examples are also given to illustrate the new results.
 Keywords
positive solutions;singular Dirichlet problems;variational methods;critical points;
 Language
English
 Cited by
1.
Lower and upper functions in a singular Dirichlet problem with ø-Laplacian, Mathematical Notes, 2015, 97, 3-4, 588  crossref(new windwow)
 References
1.
R. P. Agarwal and D. O'Regan, Singular Differential and Integral Equations with Ap-plications, Kluwer Academic Publishers, Dordrecht, 2003.

2.
R. P. Agarwal and D. O'Regan, Singular boundary value problems for superlinear second order ordinary and delay differential equations, J. Differential Equations 130 (1996), no. 2, 333-355. crossref(new window)

3.
R. P. Agarwal and D. O'Regan, Existence theory for single and multiple solutions to singular positone boundary value problems, J. Differential Equations 175 (2001), no. 2, 393-414. crossref(new window)

4.
R. P. Agarwal and D. O'Regan, Existence criteria for singular boundary value problems with sign changing nonlinearities, J. Differential Equations 183 (2002), no. 2, 409-433. crossref(new window)

5.
R. P. Agarwal, K. Perera, and D. O'Regan, Multiple positive solutions of singular problems by variational methods, Proc. Amer. Math. Soc. 134 (2006), no. 3, 817-824. crossref(new window)

6.
R. Aris, The Mathematical Theory of Diffusion and Reaction in Permeable Catalysts, Clarendon Press, 8, Oxford, 1975.

7.
J. V. Baxley, A singular nonlinear boundary value problem: membrane response of a spherical cap, SIAM J. Appl. Math. 48 (1988), no. 3, 497-505. crossref(new window)

8.
G. Bonanno and G. Molica Bisci, Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl. 2009 (2009), Article ID 670675, 20 pages.

9.
G. Bonanno and B. Di Bella, Infinitely many solutions for a fourth-order elastic beam equation, Nonlinear Differential Equations Appl. 18 (2011), no. 3, 357-368. crossref(new window)

10.
A. Callegari and A. Nachman, Some singular nonlinear differential equations arising in boundary layer theory, J. Math. Anal. Appl. 64 (1978), no. 1, 96-105. crossref(new window)

11.
J. Chu and D. O'Regan, Multiplicity results for second order non-autonomous singular Dirichlet systems, Acta Appl. Math. 105 (2009), no. 3, 323-338. crossref(new window)

12.
J. A . Cid, O. L. Pouso, and R. L. Pouso, Existence of infinitely many solutions for second-order singular initial value problems with an application to nonlinear massive gravity, Nonlinear Anal. Real World Appl. 12 (2011), no. 5, 2596-2606. crossref(new window)

13.
L. Erbe and R. Mathsen, Positive solutions for singular nonlinear boundary value problems, Nonlinear Anal. 46 (2001), no. 7, 979-986. crossref(new window)

14.
P. Habets and F. Zanolin, Upper and lower solutions for a generalized Emden-Fowler equation, J. Math. Anal. Appl. 181 (1994), no. 3, 684-700. crossref(new window)

15.
X. He and W. Zou, Infinitely many solutions for a singular elliptic equation involving critical sobolev-Hardy exponents in $\mathbb{R}^n$, Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 3, 830-840.

16.
K. Lan, Multiple positive solutions of semilinear differential equations with singularities, J. London Math. Soc. (2) 63 (2001), no. 3, 690-704. crossref(new window)

17.
K. Lan and J. R. Webb, Positive solutions of semilinear differential equations with singularities, J. Differential Equations 148 (1998), no. 2, 407-421. crossref(new window)

18.
J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, 1989.

19.
A. Nachman and A. Callegari, A nonlinear singular boundary value problem in the theory of pseudoplastic fluids, SIAM J. Appl. Math. 38 (1980), no. 2, 275-282. crossref(new window)

20.
S. Taliaferro, A nonlinear singular boundary value problem, Nonlinear Anal. 3 (1979), no. 6, 897-904. crossref(new window)

21.
E. Zeidler, Nonlinear Functional Analysis and its Applications. III, Springer-Verlag, 1985.